全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Syed Abbas
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (51,), pp.1-13DOAJ
摘要:In this article, we establish the Picard-Lindelof theorem andapproximating results for dynamic equations on time scale.We present a simple proof for the existence and uniqueness of thesolution. The proof is produced by using convergence and Weierstrass M-test.Furthermore, we show...
作者:Mikhail Borsuk
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (49,), pp.1-9DOAJ
摘要:We establish a bound for the modulus of the weak bounded solutionto the Robin problem for an elliptic quasi-linear second-order equationwith the variable p(x)-Laplacian.
作者:Junfei Cao , Zaitang Huang , Gaston M. N'Guerekata
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (37,), pp.1-16DOAJ
摘要:In this article, we study the existence of asymptotically almost automorphicmild solutions for a class of nonautonomous semilinear evolution equationsand extend some related results in this direction. The working tools arebased on the Krasnoselskii's fixed point theorem and compa...
作者:Ercan Tunc , Haidong Liu
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (54,), pp.1-12DOAJ
摘要:In this article, we establish new oscillation criteria for forcedsecond-order damped differential equations with nonlinearities thatinclude Riemann-Stieltjes integrals. The results obtained here extendrelated results reported in the literature, and can easily beextended to more g...
作者:Chun-Yu Lei , Gao-Sheng Liu
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (50,), pp.1-10DOAJ
摘要:In this study, we study a Kirchhoff type problem involving singularand critical nonlinearities. With aid of variational methods andconcentration compactness principle, we prove that the problem admitsa weak solution.
作者:Mohammed Al-Refai
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (36,), pp.1-10DOAJ
摘要:In this article we study linear and nonlinear differentialequations involving the Caputo fractional derivative with Mittag-Lefflernon-singular kernel of order $0<\alpha<1$.We first obtain a new estimate of the fractional derivative of a functionat its extreme points and derive a ...
作者:Li-Li Wang
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (38,), pp.1-9DOAJ
摘要:In this article we study a quasilinear Schrodinger equations withsingularity. We obtain a unique and positive solution by usingthe minimax method and some analysis techniques.
作者:Jacques Giacomoni , Sweta Tiwari
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (44,), pp.1-20DOAJ
摘要:First, we discuss the existence, the uniqueness and the regularityof the weak solution to the following parabolic equation involvingthe fractional p-Laplacian,$$\displaylines{u_t+(-\Delta)_{p}^su +g(x,u)= f(x,u)\quad \text{in } Q_T:=\Omega\times (0,T), \cru = 0 \quad \text{in } \...
作者:Alberto Lastra , Stephane Malek
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (46,), pp.1-89DOAJ
摘要:We study a singularly perturbed PDE with cubic nonlinearitydepending on a complex perturbation parameter $\epsilon$.This is a continuation of the precedent work [22] by thefirst author. We construct two families of sectorial meromorphicsolutions obtained as a small perturbation i...
作者:Nicholas D. Alikakos , Dimitrios Gazoulis
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (53,), pp.1-6DOAJ
摘要:We consider Burgers equation on the whole x-t plane.We require the solution to be classical everywhere, except possiblyover a closed set S of potential singularities, which is(a) a subset of a countable union of ordered graphs of differentiablefunctions,(b) has one dimensional Ha...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×